# SDR SIMA0013

- Difficulty date: January 1, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N334AE
- Make and model: Saab 340B
- Aircraft serial: 340B334
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5160 - FOUND OVERHEAD 11A EMERGENCY LIGHT INOPERATIVE MEL 33-13.  OVERHEAD EMERGENCY LIGHT AT SEAT 11A IS INOPERATIVE.  MAINTENANCE REPLACED BUBL AT 11A OVERHEAD.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
